# SDR C2XA95IA278

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Part number: 12004149001
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT T-CAP, AT FRAME 36, WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED T-CAP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
